Local existence, uniqueness and regularity for a class of degenerate parabolic systems arising in biological models
Rendiconti del Seminario Matematico della Università di Padova, Volume 87 (1992), pp. 209-244.
@article{RSMUP_1992__87__209_0,
     author = {Vespri, Vincenzo},
     title = {Local existence, uniqueness and regularity for a class of degenerate parabolic systems arising in biological models},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {209--244},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {87},
     year = {1992},
     mrnumber = {1183909},
     zbl = {0755.35059},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__87__209_0/}
}
TY  - JOUR
AU  - Vespri, Vincenzo
TI  - Local existence, uniqueness and regularity for a class of degenerate parabolic systems arising in biological models
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1992
SP  - 209
EP  - 244
VL  - 87
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1992__87__209_0/
LA  - en
ID  - RSMUP_1992__87__209_0
ER  - 
%0 Journal Article
%A Vespri, Vincenzo
%T Local existence, uniqueness and regularity for a class of degenerate parabolic systems arising in biological models
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1992
%P 209-244
%V 87
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1992__87__209_0/
%G en
%F RSMUP_1992__87__209_0
Vespri, Vincenzo. Local existence, uniqueness and regularity for a class of degenerate parabolic systems arising in biological models. Rendiconti del Seminario Matematico della Università di Padova, Volume 87 (1992), pp. 209-244. http://www.numdam.org/item/RSMUP_1992__87__209_0/

[1] S. Agmon, On the eigenfunctions and the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math., 15 (1962), pp. 119-147. | MR | Zbl

[2] W. Alt, Models for mutual attractions and aggregations of motile individuals, L.N.B. 57, Proceedings of Mathematics in Biology and Medicine, Capasso-Grosso-Papaveri Fontana editors, Bari (1983). | Zbl

[3] D.G. Aronson - A. Tesei - H. Weinberger, A density dependent diffusion system with stable discontinuous stationary solutions, Ann. Mat. Pura Appl., to appear. | Zbl

[4] M. Bertsch - M.E. Gurtin - D. Hilhorst - L.A. Peletier, On interacting populations that disperse to avoid crowding: the effect of a sedentary colony, J. Math. Biology, 19 (1984), pp. 1-12. | MR | Zbl

[5] M. Bertsch - M.E. Gurtin - D. Hilhorst - L.A. Peletier, On interacting populations that disperse to avoid crowding: preservation of segregation, J. Math. Biology, 23 (1985), pp. 1-13. | MR | Zbl

[6] M. Bertsch - D. Hilhorst, A density dependent diffusion problem in population dynamics, SIAM J. Math. Anal., 17 (1986), pp. 863-883. | MR | Zbl

[7] M. Bertsch - D.E. Gurtin - D. Hilhorst, On a degenerate diffusion equation of the form c(z)t = Φ(zx)x with applications to population dynamics, J. Diff. Eqs., 67 (1987), pp. 56-89. | Zbl

[8] S. Campanato - G. Stampacchia, Sulle maggiorazioni in Lp nella teoria delle equazioni ellittiche, Boll. Un. Mat. Ital., 20 (1965), pp. 393-399. | MR | Zbl

[9] P. Cannarsa - B. TERRENI - V. VESPRI, Analytic semigroups generated by nonvariational elliptic systems of second order under Dirichlet boundary conditions, J. Math. Anal. Appl., 112 (1985), pp. 56-103. | MR | Zbl

[10] P. Cannarsa - V. Vespri, Generation of analytic semigroups in the LP topology by elliptic operators in Rn, Israel J. Math., 61 (1988), pp. 235-255. | MR | Zbl

[11] V. Capasso- S.L. Paveri Fontana, A mathematical model for the 1973 cholera epidemic in the european mediterranean region, Rev. Epidém. Santé Publ., 27 (1979), pp. 121-132.

[12] V. Capasso - B. Grosso - S.L. Paveri Fontana, Proceedings of mathematics in Biology and Medicine, L.N.S. 57, Bari (1983). | Zbl

[13] R. Dal Passo - P. De Mottoni, On existence, uniqueness and attractivity of stationary solutions to some quasilinear parabolic systems, L.B.N. 57, Proceedings of Mathematics in Biology and Medicine, Capasso- Grosso-Paveri Fontana editors, Bari (1983). | Zbl

[14] A. Fasano - M. Primicerio, Nonlinear diffusion problems, L.N.S. 1224, Corso CIME, Montecatini Terme (1985). | Zbl

[15] E.F. Keller - L. A. SEGEL, Model of chemotaxis, J. Theor. Biol., 30 (1971), pp. 225-234.

[16] J.L. Lions, Théoremes de trace et d'interpolation - I, Ann. Scuola Norm. Sup. Pisa, 13 (1959), pp. 389-403. | Numdam | MR | Zbl

[17] J.L. Lions - J. PEETRE, Sur une class d'espaces d'interpolation, Publ. I.H.E.S., Paris (1964), pp. 5-68. | Numdam | MR | Zbl

[18] A. Lunardi, On the local dynamical system associated to a fully nonlinear abstract parabolic equation, in Nonlinear Analysis and Applications, V. Laksmikantham editor (1987), pp. 319-326. | MR | Zbl

[19] H. Matano - M. Mimura, Pattern formation in competition diffusion systems in nonconvex domains, Publ. Res. Inst. Math. Sci. Kyoto Univ., 19 (1983), pp. 1049-1079. | MR | Zbl

[20] M. Mimura, Stationary pattern of some density dependent diffusion systems with competitive dynamics, Hiroshima Math. J., 11 (1981), pp. 621-635. | MR | Zbl

[21] M.A. Pozio - A. TESEI, Degenerate parabolic problems in populaction dynamics, Japan J. Appl. Math., 2 (1985), pp. 351-380. | MR

[22] M.A. Pozio - A. TESEI, Global existence of solutions for a strongly coupled quasilinear parabolic system, Nonlinear Analysis, 14 (1990), pp. 657-690. | MR | Zbl

[23] N. Shigesada - K. Kawasaki - E. Teramoto, Spatial segregation of interacting species, J. Theor. Biology, 79 (1979), pp. 83-99. | MR

[24] E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl., 107 (1985), pp. 16-66. | MR | Zbl

[25] V. Vespri, Analytic semigroups, degenerate elliptic operators and applications to nonlinear Cauchy problems, Ann. Mat. Pura Appl., 155 (1989), pp. 353-388. | MR | Zbl

[26] W. Von Wahl, Gebrochene potenzen eines elliptischen operator und parabolische differentialgleichungen in raumen Hölderstetiger funktionen, Nachr. Akad. Wiss. Gottingen Math. Phis. Kl., 11 (1972), pp. 231-258. | MR | Zbl